# SDR SWAA2012121010427

- Difficulty date: December 3, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 56,083 hours, 45,742 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 313A1200
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON UPPER SURFACE RUB STRIP CRACKED.  REMOVED AND REPLACED RUB STRIP IAW SRM 5 AND DWG.
